Quadratic descent of hermitian forms
A.‐H. Nokhodkar
Mathematische Nachrichten, 2019, vol. 292, issue 10, 2294-2299
Abstract:
Quadratic descent of hermitian and skew hermitian forms over division algebras with involution of the first kind in arbitrary characteristic is investigated and a criterion, in terms of systems of quadratic forms, is obtained. A refined result is also obtained for hermitian (resp. skew hermitian) forms over a quaternion algebra with symplectic (resp. orthogonal) involution.
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1002/mana.201800429
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:292:y:2019:i:10:p:2294-2299
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X
Access Statistics for this article
Mathematische Nachrichten is currently edited by Robert Denk
More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().